Preeti Sharma
Preeti Sharma
Assistant Professor
Verified email at ashd.ac.in
Title
Cited by
Cited by
Year
On statistical approximation properties of q-Baskakov–Szász–Stancu operators
VN Mishra, P Sharma, LN Mishra
Journal of the Egyptian Mathematical Society 24 (3), 396-401, 2016
392016
On approximation properties of Baskakov–Schurer–Szász operators
VN Mishra, P Sharma
Applied Mathematics and Computation 281, 381-393, 2016
142016
Approximation by Szász–Mirakyan–Baskakov–Stancu operators
VN Mishra, P Sharma
Afrika Matematika 26 (7-8), 1313-1327, 2015
72015
A short note on approximation properties of q-Baskakov-Szász-Stancu Operators
VN Mishra, P Sharma
Southeast Asian Bulletin of Mathematics 38 (6), 857-871, 2014
62014
Approximation by modified Jain–Baskakov operators
VN Mishra, P Sharma, MM Birou
Georgian Mathematical Journal 1 (ahead-of-print), 2019
52019
Statistical Approximation Properties of Stancu Type q-Baskakov-Kantorovich Operators
VN Mishra, P Sharma, A Kilicman, D Jain
Filomat 30 (7), 1853–1868, 2016
42016
Some approximation properties of Baskakov-Szász-Stancu operators
VN Mishra, M Mursaleen, P Sharma
Applied Mathematics & Information Sciences 9 (6), 3159, 2015
42015
On approximation properties of Baskakov–Szász–Stancu operators using hypergeometric representation
VN Mishra, RN Mohapatra, P Sharma
Applied Mathematics and Computation 294, 77-86, 2017
32017
Direct estimates for Durrmeyer-Baskakov-Stancu type operators using Hypergeometric representation
VN Mishra, P Sharma
Journal of Fractional Calculus and Applications 6 (2), 1-10, 2015
22015
On q-analogue of modified Kantorovich-type discrete-Beta operators
P Sharma, VN Mishra
Complex Analysis and Operator Theory 12 (1), 37-53, 2018
12018
Bivariate generalization of q-Bernstein-Kantorovich type operator
P Sharma, VN Mishra
Cogent Mathematics & Statistics 3 (1), 1160587, 2016
12016
Weighted Approximation theorem for Choldowsky generalization of the q-Favard-Szász operators
P Sharma, VN Mishra
AIP Conference Proceedings 1739 (1), 020061, 2016
12016
A Short Note on a q-Analog of Modified Stancu—Beta Operators
P Sharma, GS Rathore
Mathematical Notes 105 (5-6), 881-887, 2019
2019
Statistical approximation properties of modified Durrmeyer -Baskakov type operators with two parameters and
VN Mishra, P Sharma
Asian-European Journal of Mathematics 10 (02), 1750028, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–14